Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 612391, 6 pages
http://dx.doi.org/10.1155/2014/612391
Research Article

On the Exponential Radon Transform and Its Extension to Certain Functions Spaces

1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 25 October 2013; Accepted 18 April 2014; Published 5 May 2014

Academic Editor: Abdullah Alotaibi

Copyright © 2014 S. K. Q. Al-Omari and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Q. Al-Omari and A. Kılıçman, “On the Exponential Radon Transform and Its Extension to Certain Functions Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 612391, 6 pages, 2014. doi:10.1155/2014/612391